A 16-year-old female asked:
May i take a pepto bismol (bismuth subsalicylate) tablets an hour after i had taken garlic echinacea? i have some nausea.
1 doctor answer • 4 doctors weighed in
Gastroenterology 39 years experience
Stop self-treating!: Nausea may be GI-related (food poisoning, peptic disease, gastroparesis, due to biliary & pancreatic disease, gas/bloat syndrome, small bowel problems). Consider "central" causes: motion sickness, vertigo, migraine headache, brain problems (some very serious). Also, rule out infection (? urinary tract), medication side effects, pregnancy, & even reaction to stress. Find & treat the cause--see doc.
4.1k viewsReviewed >2 years ago
Last updated Apr 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.